# SDR DALA2015061103751

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL Y=37 AND X=11, X=-11 AT NLG WHEEL WELL.  LT INTERCOSTAL WAS REPAIRED IAW 51-01, PAR 4, STEP 21 AND DOUBLER WAS FABRICATED IAW SRM 53-14-1, 51-10-2, DOUBLER WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 21/14.
